# SDR C2XA08RI019

- Difficulty date: February 21, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 21,578 hours, 16,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND EXIT ROW LIGHT AT SEAT 12C INOPERATIVE.  MX REMOVED AND REPLACED NR 5 INVERTER IAW EMB145 AMM 33-50-11 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
